Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 626243, 14 pages
Research Article

A Secure Operational Model for Mobile Payments

Department of Computer Science and Information Engineering, National Dong Hwa University, Hualien 97401, Taiwan

Received 20 May 2014; Accepted 8 August 2014; Published 20 October 2014

Academic Editor: Jung-Fa Tsai

Copyright © 2014 Tao-Ku Chang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tao-Ku Chang, “A Secure Operational Model for Mobile Payments,” The Scientific World Journal, vol. 2014, Article ID 626243, 14 pages, 2014. doi:10.1155/2014/626243